Flood, Clay
- When
- February 13, 6:00 AM CST to 2:00 PM CST
- Where
- Clay forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.050, -92.717
The Fishing River near Mosby crested at 21.00 feet, or 3.00 feet above flood stage.
1 flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Feb 13, 3:50 AM CST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 350 AM CST SUN FEB 13 2005 .DISCUSSION... MAIN FORECAST CONCERN IS WITH ONGOING PRECIPITATION AND CONTINUED THREAT OF FLOODING. WILL EXTEND FLOOD WATCH INTO AFTERNOON HOURS. ALREADY HAVE ISSUED SOME RIVER FLOOD WARNINGS AND WATCHING SOME OTHER RIVERS IN THE WATCH AREA SO FEEL IT IS PRUDENT TO LEAVE WATCH GOING UNTIL RAIN CHANCES TAPER OFF. UPPER LOW MOVING INTO EAST CENTRAL KANSAS AT THIS TIME WILL BE LIFTING NORTHEAST TODAY. RADAR STILL SHOWING A FAIR AMOUNT OF PRECIPITATION OCCURRING WITH THIS LOW AND SO EXPECT PERIODS OF RAIN TO CONTINUE AS IT LIFTS UP ACROSS FORECAST AREA THIS MORNING AND INTO EARLY AFTERNOON. SOUTHWEST PART OF CWA WILL LIKELY SEE THE RAIN SHUT OFF FIRST AND COULD POSSIBLY SEE A FEW BREAKS IN THE CLOUDS LATE IN THE DAY. WRAP AROUND SHOULD KEEP RAIN LINGERING THE LONGEST IN NORTH CENTRAL PARTS OF FORECAST AREA THIS EVENING. ONCE THIS SYSTEM MOVES OUT...A ZONAL FLOW WITH SLIGHT RIDGING DEVELOPS ON MONDAY. WESTERLY SURFACE WINDS SHOULD KEEP TEMPERATURES ON THE MILD SIDE...BUT A COLD FRONT IN THE NORTHERN PLAINS STILL ON TRACK TO BE DIVING SOUTHWARD ON TUESDAY. WILL LEAVE CHANCE POPS WE HAD GOING WITH THIS FRONT. THIS WILL BRING MORE SEASONAL TEMPERATURES FOR LATER IN THE WEEK. PC && .PREV DISCUSSION... 350 PM SAT... SOGGY CONDITIONS WILL GET JUST SOGGIER. SATELLITE IMAGERY SHOWS PRIMARY WEATHER MAKING VORTICITY CENTER NEAR CENTRAL NM/TX BORDER WILL TRACK NORTHEAST THIS EVENING. GFS/ETA MODELS HAVE TRENDED WITH A MORE NORTHERN TRACK OF FEATURE WHICH APPEARS JUSTIFIED BY SATELLITE. DOWNSTREAM ISENTROPIC LIFT PER 12Z/18Z ETA ON 295K/300K/305K SURFACES PROGGED TO BLOSSOM THIS EVENING WITH CURRENT BAND OF RAIN MOVING NORTHEAST ACROSS CWA. EXPECT RAIN INTENSITIES TO PICK UP THIS EVENING AS ASSOCIATED WARM FRONT OVER CENTRAL KANSAS BULGES NORTHEAST. PRECIPITABLE WATER VALUES PROGGED TO EXCEED 1 INCH WHICH IS AROUND 300 PERCENT OF NORMAL. PROGGED QPF AMOUNTS IN THE 1/2 TO 1 INCH RANGE. WILL CONTINUE FLOOD WATCH FOR SOUTHERN HALF OF CWA AS HEADWATER FLASH FLOOD GUIDANCE VALUES FOR SEVERAL AREA RIVERS ARE AOB .5/HOUR. ETA UNDERFORECASTING MOISTURE AND BELIEVE TEMPERATURES WILL BASICALLY FLAT LINE...AND EVEN RISE A FEW DEGREES OVER SOUTHWESTERN SECTIONS...DURING THE NIGHT. CURRENT EXPECTATIONS ARE FOR WARM FRONT TO STALL SOUTH OF THE MO RIVER TOMORROW WITH SURFACE LOW TRACKING ALONG IT. SO TEMPERATURES WILL BE A BIT TRICKY. ENOUGH INSTABILITY TO WARRANT MENTION OF THUNDER OVER PARTS OF WEST CENTRAL/CENTRAL MO. NOT EXPECTING MUCH OF A DIURNAL TEMPERATURE SWING NORTH OF THE WARM FRONT. TRAILING VORTICITY MAX OVER NORTH CENTRAL NV EXPECTED TO EVOLVE INTO THE WRAP AROUND PART OF THE CIRCULATION TO KEEP NORTHWEST MO IN THE RAIN SHIELD. CLOUDS/RAIN WILL END FROM WEST TO EAST SUNDAY EVENING WITH CLOUDS CLEARING LIKEWISE. MONDAY MORNING LOWS SHOULD BE ABOVE NORMAL WITH A GENERAL WESTERLY BOUNDARY LAYER FLOW. ALSO EXPECT A RATHER MILD DAY DUE TO SAME FLOW WHICH EXTENDS UP TO 850MB. BUMPED MAX TEMPERATURES A FEW DEGREES. NORTHERN SHORTWAVE PROGGED TO DROP SOUTHEAST LATE MONDAY NIGHT AND FORCE A COLD FRONT THROUGH THE CWA ON TUESDAY. PVA AHEAD OF FEATURE AND ISENTROPIC LIFT EXPECTED TO GENERATE SUFFICIENT LIFT FOR SOME SPOTTY LIGHT RAIN ACROSS NORTHERN MO LATE MONDAY NIGHT. ALSO ADDED MENTION OF SNOW NEAR THE MO/IA BORDER. ANY PRECIPITATION WILL BE LIGHT AS DEEP MOISTURE LACKING. RAIN CHANCES THREAT WILL QUICKLY EXIT REGION BY TUESDAY AFTERNOON. MID WEEK EXPECTED TO BE DRY. IN THE WAKE OF TUESDAYS SYSTEM COLD AIR ADVECTION WILL COVER THE AREA THROUGH WEDNESDAY. SOME MODERATION OF TEMPERATURES ON THURSDAY AS WE GET ON THE BACK SIDE OF THE SURFACE HIGH. ANOTHER FAST MOVING SHORTWAVE IN THE NORTHERN FLOW PROGGED TO MOVE THROUGH THE NORTHERN U.S. ON FRIDAY WITH ANOTHER COLD FRONT DROPPING SOUTH. MOISTURE RATHER LIMITED SO WENT WITH ONLY SLIGHT CHANCE OF PRECIPITATION. MJ MADE A FEW UPDATES TO THE GOING FORECAST TO INCREASE AFTERNOON POPS TO CATEGORICAL IN THE WESTERN FORECAST SECTION AND TO TWEAK AFTERNOON TEMPERATURES. RAIN HAS BEEN REPORTED BY THE IXD AND OJC ASOS LOCATIONS WITHIN THE PAST HOUR AND WILL CONTINUE TO SPREAD EAST INTO WESTERN MISSOURI AND ACROSS THE REST OF THE KANSAS CITY METRO AREA THIS AFTERNOON. TEMPERATURES WITHIN THE AREA OF RAIN SHOULD HAVE ALREADY REACHED THEIR MAXIMUM...AND WITH FALL A BIT THIS AFTERNOON. HAVE ADJUSTED TEMPERATURE TRENDS TO REFLECT THIS. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH UNTIL 4 PM SUNDAY FOR KSZ057...KSZ060...KSZ103...KSZ104...KSZ105. MO...FLOOD WATCH UNTIL 4 PM SUNDAY FOR MOZ028...MOZ029...MOZ030...MOZ031...MOZ032...MOZ033...MOZ037... MOZ038...MOZ039...MOZ040...MOZ043...MOZ044...MOZ045... MOZ046...MOZ053...MOZ054. WFO EAX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 544 AM CST SUN FEB 13 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141200- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS IN PORTIONS OF CENTRAL MISSOURI THIS AFTERNOON...MAINLY SOUTH OF INTERSTATE 70 AND EAST OF HIGHWAY 30. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. RUN OFF FROM THE RAIN OVERNIGHT...WITH SOME ADDITIONAL SHOWERS TODAY WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS ALONG AREA RIVERS FROM EAST CENTRAL KANSAS THROUGH WEST CENTRAL AND CENTRAL MISSOURI. A FLOOD WATCH REMAINS IN EFFECT FOR TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT MOVING SOUTH ACROSS MISSOURI AND EASTERN KANSAS MONDAY NIGHT AND INTO TUESDAY MORNING MAY PRODUCE A RAIN SNOW MIX. AT THIS TIME...NO SIGNIFICANT SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. PC
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
The Fishing River near Mosby crested at 21.00 feet, or 3.00 feet above flood stage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, February 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5437494.